MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fonda A, Gidoni P. A permanence theorem for local dynamical systems. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2015 ;121:73 - 81. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X14003332
Fonda A, Garrione M. Double resonance with Landesman–Lazer conditions for planar systems of ordinary differential equations. Journal of Differential Equations [Internet]. 2011 ;250:1052 - 1082. Available from: http://www.sciencedirect.com/science/article/pii/S0022039610002901
Fonda A, Gidoni P. Generalizing the Poincaré–Miranda theorem: the avoiding cones condition. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2016 ;195:1347–1371. Available from: https://doi.org/10.1007/s10231-015-0519-6
Fonda A, Klun G. On the topological degree of planar maps avoiding normal cones. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS [Internet]. 2019 ;53:825-845. Available from: http://dx.doi.org/10.12775/TMNA.2019.034
Fonda A, Klun G, Sfecci A. Periodic solutions of nearly integrable Hamiltonian systems bifurcating from infinite-dimensional tori. NONLINEAR ANALYSIS [Internet]. 2020 . Available from: https://doi.org/10.1016/j.na.2019.111720
Fonda A, Sfecci A. Periodic bouncing solutions for nonlinear impact oscillators. Advanced Nonlinear Studies. 2013 ;13:179–189.
Fonda A, Garrione M. Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions. Advanced Nonlinear Studies. 2011 ;11:391–404.
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035
Fonseca I, Leoni G, Maggi F, Morini M. Exact reconstruction of damaged color images using a total variation model. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 1291-1331 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4039
Fonseca I, Fusco N, Leoni G, Morini M. Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results. Arch. Ration. Mech. Anal. 186 (2007) 477-537 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2350
Formaggia L, Miglio E, Mola A, Parolini N. Fluid–structure interaction problems in free surface flows: Application to boat dynamics. International Journal for Numerical Methods in Fluids [Internet]. 2008 ;56:965–978. Available from: https://doi.org/10.1002/fld.1583
Formaggia L, Mola A, Parolini N, Pischiutta M. A three-dimensional model for the dynamics and hydrodynamics of rowing boats. Proceedings of the Institution of Mechanical Engineers, Part P: Journal of Sports Engineering and Technology [Internet]. 2010 ;224:51-61. Available from: https://doi.org/10.1243/17543371jset46
Formaggia L, Miglio E, Mola A, Montano A. A model for the dynamics of rowing boats. International Journal for Numerical Methods in Fluids [Internet]. 2009 ;61:119–143. Available from: https://doi.org/10.1002/fld.1940
Forti D, Rozza G. Efficient geometrical parametrisation techniques of interfaces for reduced-order modelling: application to fluid–structure interaction coupling problems. International Journal of Computational Fluid Dynamics. 2014 ;28:158–169.
Franco D, Reina C. A Borel-Weil-Bott approach to representations of \rm sl\sb q(2,C). Lett. Math. Phys. 29 (1993) 215-217 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/3538
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section-Part I. Math. Models Methods Appl. Sci. 22, 1150016 (2012) [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4104
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section - Part II. SISSA; 2011. Available from: http://hdl.handle.net/1963/4169
Fucito F, Morales JF, Poghossian R, Tanzini A. N=1 superpotentials from multi-instanton calculus.; 2006. Available from: http://hdl.handle.net/1963/1773

Pages

Sign in